# SDR QXEA200501837

- Difficulty date: December 21, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 10,845 hours, 11,313 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecu
- Part number: 8201003005
- Part serial: 00117694
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 1,020 hours, 940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2311, FLIGHT COMP PACK HOT CAUTION LIGHT ILLUMINATED ON PUSHBACK.  MAINTENANCE PERFORMED FAULT RETRIEVAL IN CDS, FOUND FAULT CODE 3701 (FD COMP OLT TEMP) IN HISTORY (RECENT) C/W Q400 FIM TASK 21-60-00-810-816, STEP 1-4 AND 5A(D).  REMOVED AND REPLACED BOTH LT AND RT OUTLET TEMP SENSORS IAW TASK 21-51-91-000-801 AND 21-51-91-400-801.  REMOVED AND REPLACED ECS ECU IAW MM TASK 21-61-01-000-801 AND 21-61-01-400-801.  OPS CHECK GOOD.  C/W OPS TEST OF THE ECS TEMP CONTROL IAW TASK 21-61-00-710-803.  OPS CHECK GOOD.  NO FURTHER FAULTS OR CAUTION LIGHTS NOTICED.  AIRCRAFT RETURNED TO SERVICE.
